# SDR NACA2021051300002

- Difficulty date: May 8, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 103,572 hours, 18,013 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 51988586
- Part serial: 191908
- Condition: Inoperative
- Location: Apu
- Part time: 7,237 hours, 2,796 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: APU INOPERATIVE.  CORRECTIVE ACTION:  REMOVED AND REPLACED APU STARTER PER AMM 49-41-01.  OP CHECK GOOD.  ETOPS SS'S.
